# SDR ABXA070038

- Difficulty date: January 28, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- Aircraft time: 57,965 hours, 54,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2914913M24000
- Condition: Corroded
- Location: Bs 225-256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED, RIGHT BUTT LINE 54, STA 225 TO 256.  REMOVED AND REPLACED SEAT TRACK FS 200 - 300 AT RIGHT BUTT LINE 54.
